MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''
Model Number TW160072IMLD
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: 20250202.Once the scar report is available a detailed corrective action will be shared and a follow up mdr will be submitted with additional information.
 
Event or Problem Description
Sol-043 - customer reported the needle suddenly detached, making it impossible to administer the medication.Sol-088 - customer reported that the needle fell off.Sol-101, sol-102, sol-103 - customer reported that the needle detached.Sol-111 - customer reported that the needle hub is loose.Sol-124 - customer reported that the needle hub is loose and unusable.
 
Additional Manufacturer Narrative
Based on the performed investigation (scar20250202), the reported events involving sol-care luer lock safety syringes were associated with needle hub disengagement and/or unintended retraction.The most probable cause is related to incomplete seating of the needle hub into the barrel grooves during manual assembly, which under transportation or use conditions may lead to hub displacement or retraction.To address this risk, a dedicated automated assembly equipment has been introduced and validated to replace manual assembly of the needle hub into the barrel.The equipment is equipped with 100% in-process visual inspection to verify proper seating and engagement of the needle hub.No broader adverse trends have been identified, and the issue is considered limited based on available information.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*1 1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22295036
Report Number3014312726-2025-00086
Device Sequence Number15672320
Product Code MEG
UDI-Device Identifier00818392011296
UDI-Public(01)00818392011296(10)04402055
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04402055, 04405087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown